PPIs... like aciphex, can do some good and are like a fire extinguisher in an emergency, but long tem one has to be careful because of the potential for loss of bone mass (calcium malabsorption issues) vitamin b12 deficiency and a very very slight increase in risk for lung and intestinal infection.
having said that i used PPIs with good result for awhile until some side effects including muscle cramps, light headedness and more, caused me to take a break and use some alternative strategies for awhile
like tinlou said above it takes time for the PPIs to take effect. sometimes several days for onset of best effectiveness,,,, where as the H2 antihistamines will lower stomach acid usually on the frst pill,,, but in the long run loose out to PPIs in total acid reduction
after re-reading your post about
how the pain is radiating!!
didnt you say in a previous post that you had seen a cardiologist? if im confused then make sure you have reported these symptoms to your doctor right away, like now
Post Edited (mock turtle) : 5/6/2011 3:20:04 PM (GMT-6)